# SDR DXTA2025031702661

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20713
- Aircraft time: 8,138 hours, 4,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BR9767001
- Part serial: C1394
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING PREFLIGHT FIRST FLIGHT OF THE DAY TEST OF EMER LIGHTS  TO ON POSITION SEATS 3R AND 2L DUAL USE EMER/READING LIGHTS DID NOT ILLUMINATE. RECYCLED SWITCH STILL DID NOT ILLUMINATE CORRECTIVE ACTION; REPLACED FAULTY ELPS. PERFORMED OPS CHECKS WITH GOOD RESULTS. REF. CL-350 AMM 33-50-03
